# SDR SWAA2021081587760

- Difficulty date: May 28, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA. 947.5 FRAME; LBL 10.5 IS CORRODED. / REMOVED CORROSION FROM STA 947.5 CARGO COMPARTMENT FLOOR FRAME 100% MATERIAL LOSS. REMOVED AND REPLACED FRAME IAW SRM 51-40-02-0G-0 AND DWG 147A1047. P/N 147A1047U48
